
Process Location Control Chart based on Gastwirth Estimator
Shradha Patil, Sharada V. Bhat
American Journal of Mathematics and Statistics, 2024 14(2), pp. 33-41
Published Online: November 22, 2024
10.5923/j.ajms.20241402.02
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF9165 Views 318 Downloads

Asymmetric GARCH Type Models and LSTM for Volatility Characteristics Analysis of Nigeria Stock Exchange Returns
Samuel Olorunfemi Adams, Omorogbe Joseph Asemota, Abdulsalam Ahovi Ibrahim
American Journal of Mathematics and Statistics, 2024 14(2), pp. 17-32
Published Online: August 29, 2024
10.5923/j.ajms.20241402.01
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF1017 Views 365 Downloads

Exploring Optimal Probability Distribution for Consecutive Wet Spells in Chittagong Division, Bangladesh
Sanjib Ghosh, Lipon Chandra Das, Rezaul Ahmed, A. S. M. Mohiul Islam
American Journal of Mathematics and Statistics, 2024 14(1), pp. 9-15
Published Online: May 08, 2024
10.5923/j.ajms.20241401.02
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF6377 Views 464 Downloads

Investment Mode Choice Behavior with Multinomial Logit Model
Muhammad Alamgir Islam, Md. Shahidul Hoque, Sanjib Ghosh
American Journal of Mathematics and Statistics, 2024 14(1), pp. 1-8
Published Online: February 22, 2024
10.5923/j.ajms.20241401.01
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF1267 Views 734 Downloads

Spatial Modelling of Health Insurance Uptake Among Women of Reproductive Age in Tanzania
Doreen Laurent, Hamad Zahor Hamad
American Journal of Mathematics and Statistics, 2023 13(2), pp. 84-98
Published Online: December 13, 2023
10.5923/j.ajms.20231302.03
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF1690 Views 794 Downloads

New Modified Test for Behrens-Fisher Problem
Ibrahim H. Ibrahim, Ghada Taha, Mahmoud Sadek
American Journal of Mathematics and Statistics, 2023 13(2), pp. 76-83
Published Online: November 29, 2023
10.5923/j.ajms.20231302.02
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF1093 Views 540 Downloads

Methods of Outlier Detection in Bioequivalence Process: A Comparative Study
Amal F. Ghania, Nagwa M. Albehery
American Journal of Mathematics and Statistics, 2023 13(2), pp. 69-75
Published Online: November 23, 2023
10.5923/j.ajms.20231302.01
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF2847 Views 604 Downloads

Parametric Solutions to the Behrens-Fisher Problem
Ibrahim H. Ibrahim, Ghada Taha, Mahmoud Sadek
American Journal of Mathematics and Statistics, 2023 13(1), pp. 60-68
Published Online: October 28, 2023
10.5923/j.ajms.20231301.03
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF1028 Views 612 Downloads

Handling Missing Values in Covariate for Modeling Count Data with over Dispersion and Zero Inflation
Rajibul Mian, Sudhir Paul
American Journal of Mathematics and Statistics, 2023 13(1), pp. 44-59
Published Online: April 15, 2023
10.5923/j.ajms.20231301.02
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF1231 Views 674 Downloads

Approximating Non-Asymptoticalness, Skew Heteroscedascity and Geo-spatiotemporal Multicollinearity in Posterior Probabilities in Bayesian Eigenvector Eigen-Geospace for Optimizing Hierarchical Diffusion-Oriented COVID-19 Random Effect Specifications Geosampled in Uganda
Benjamin G. Jacob, Ricardo Izureta, Jesse Bell, Jeegan Parikh, Denis Loum, Jesse Casonova, Tracy Gates, Kayleigh Murray, Leomar White, Jane Ruth Aceng
American Journal of Mathematics and Statistics, 2023 13(1), pp. 1-43
Published Online: March 15, 2023
10.5923/j.ajms.20231301.01
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF2521 Views 739 Downloads

Determination of Nutritional Status of Children by Their Body Mass Index Using Percentile Tables
Adeyemo S. O., Ofomata A. I. O., Okereke I. C.
American Journal of Mathematics and Statistics, 2022 12(2), pp. 22-26
Published Online: September 23, 2022
10.5923/j.ajms.20221202.02
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF3458 Views 899 Downloads

Markov Switching Autoregressive Modelling of the COVID-19 Daily Cases and Deaths in Nigeria
Benson T. I., Biu E. O., Nwakuya M. T.
American Journal of Mathematics and Statistics, 2022 12(2), pp. 15-21
Published Online: August 15, 2022
10.5923/j.ajms.20221202.01
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF2108 Views 1092 Downloads

Mover-Stayer Analysis of the Movement Pattern of Nigeria's External Reserves
Yusuf J. Adams, Mohammed Bapparu, Emmanuel J. Waya
American Journal of Mathematics and Statistics, 2022 12(1), pp. 9-14
Published Online: June 23, 2022
10.5923/j.ajms.20221201.03
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF1241 Views 788 Downloads

Algebraic Points of Given Degree on the Affine Curve
El Hadji Sow, Moussa Fall, Oumar Sall
American Journal of Mathematics and Statistics, 2022 12(1), pp. 5-8
Published Online: March 15, 2022
10.5923/j.ajms.20221201.02
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF1803 Views 976 Downloads

Method of Estimating the Transition Matrix (M) of the Mover-Stayer Model When Rate of Transition Follows Negative Binomial Distribution
Yusuf J. Adams, Sauta S. Abdulkadir, Hamidu U. Waniyos
American Journal of Mathematics and Statistics, 2022 12(1), pp. 1-4
Published Online: February 24, 2022
10.5923/j.ajms.20221201.01
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF1615 Views 1043 Downloads

The Result of a Square Root Transformation on the Error Part of the Additive Time Series Model
C. A. Igbo, E. L. Otuonye
American Journal of Mathematics and Statistics, 2021 11(4), pp. 73-93
Published Online: July 26, 2021
10.5923/j.ajms.20211104.01
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF2456 Views 1449 Downloads

The Quadratic Equation Concept
Ashwannie Harripersaud
American Journal of Mathematics and Statistics, 2021 11(3), pp. 67-71
Published Online: July 15, 2021
10.5923/j.ajms.20211103.03
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF8545 Views 1692 Downloads

Maximum Entropy Estimation: Agronomic Dataset
Raymond Bangura, Sydney Johnson
American Journal of Mathematics and Statistics, 2021 11(3), pp. 61-66
Published Online: May 26, 2021
10.5923/j.ajms.20211103.02
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF2234 Views 1236 Downloads

Cancellation Series
Ameha Tefera Tessema
American Journal of Mathematics and Statistics, 2021 11(3), pp. 59-60
Published Online: May 15, 2021
10.5923/j.ajms.20211103.01
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF3524 Views 2522 Downloads

Statistical Analysis of the Presence of Foreigners in Nepal
Dipak Kaphle, Dinesh Panthi
American Journal of Mathematics and Statistics, 2021 11(2), pp. 49-57
Published Online: April 25, 2021
10.5923/j.ajms.20211102.04
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
Full-Text HTMLDownload Full-Text PDF3964 Views 1324 Downloads